# SDR DALA2017052404175

- Difficulty date: May 23, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 57,338 hours, 22,690 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE AFT CARGO BAY LT SIDE FUSELAGE FRAME INNER FLANGE IS DENTED AT BS 727B, BETWEEN STRINGERS 24L AND 25L.  MAINTENANCE REPAIRED THE FRAME IAW PRI 557938-14, REV 1, AND ERA 557938-14, REV ORIGINAL.
